# SDR CA971208008

- Difficulty date: March 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 747233B
- Engine: Pwa JT9D7
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 323000210
- Condition: Blown
- Location: Mlg Nr 10
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NR 10 TIRE BLEW ON LANDING. TIRE REPLACED.
